2019
Том 71
№ 8

All Issues

Kas'yanova V. A.

Articles: 2
Article (Russian)

Asymptotic behavior of unbounded solutions of essentially nonlinear second-order differential equations. II

Evtukhov V. M., Kas'yanova V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 7. - pp. 901–921

We establish asymptotic representations for one class of unbounded solutions of second-order differential equations whose right-hand sides contain a sum of terms with nonlinearities of a more general form than nonlinearities of the Emden-Fowler type.

Article (Russian)

Asymptotic Behavior of Unbounded Solutions of Essentially Nonlinear Second-Order Differential Equations. I

Evtukhov V. M., Kas'yanova V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 3. - pp. 338–355

We establish asymptotic representations for one class of unbounded solutions of second-order differential equations whose right-hand sides contain a sum of terms with nonlinearities of a more general form than nonlinearities of the Emden-Fowler type.